MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL 1ML SYRINGE 25GX5/8" L-S; Syringe, piston

EXELINT INTERNATIONAL, CO. EXEL 1ML SYRINGE 25GX5/8" L-S; Syringe, piston
Catalog Number 26044
Medical Device Problem Codes Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported seven needles popping off the syringe while administrating medication.This was observed at least 36 times.There was no injury or adverse even reported.
 
Additional Manufacturer Narrative
The cmo conducted an investigation of the reported issue on product#: 26044, lot#: 240903 and the findings are summarized below: retention samples inspection- one hundred retained samples were individually examined.No abnormalities were observed.Retention samples testing- five retained samples were randomly selected and tested.The samples were unpacked, and the connection between the injection needle and the needle hub was inspected.No needle detachment was observed.Additionally, through careful observation of the separated needle of the retained product, all needle hubs and the syringe cone heads were found to be intact and tightly fitted.The connections appeared to be normal, with no signs of needle detachment or looseness.Production process review: the batch record, factory inspection, reports and finished product documentation were reviewed.All documentations were found to be adequate compliant for product release.No non conformities were identified.The complainant refused to provide additional information or documentary evidence such as photos or video.The defective devices in were not returned for evaluation.The incoming inspection has been conducted on product#: 26044, lot#: 240903 at exelint in accordance with sop-11 incoming inspection procedure.This batch passed the inspection with no related nonconformities noted.All retained samples were tested, production process documentation was reviewed, and the incoming inspection was evaluated.All findings met the product release criteria, and no nonconformities were identified.Based on available information, we were not able to determine a root cause or replicate the reported issue during our investigation.(b)(4).

Brand Name
EXEL 1ML SYRINGE 25GX5/8" L-S
Common Device Name
Syringe, piston
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key22862765
Report Number1035907-2025-00034
Device Sequence Number7685830
Product Code FMF
UDI-Device Identifier00020221260441
UDI-Public(01)00020221260441(17)290803(30)1(10)240903
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number26044
Device Lot Number240903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown